# SDR CALA2014040890782

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 40,811 hours, 17,706 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN SURFACE HAS A WATER INGRESS INDICATION 39 INCHES FROM INBD END, 3 INCHES FROM TE, 3.5 INCHES DIAMETER.  REPAIRED RT ELEVATOR UPPER SKIN AT LOCATION NOTED.  DRILLED WITNESS HOLES & FOUND WATER.  CUT OUT, SANDED AREA & REMOVED WATER. APPLIED REPAIR & RESTORED FINISH.  RT ELEVATOR UPPER SKIN REPAIR AT 39 INCHES FROM INBD & 3 INCHES FROM TE.
